| Model Number |
07452-S |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
No other information was reported by the account and blank product experience report was sent with part number and lot number.Non-integration has been selected for reporting purposes.
Event or Problem Description